# SDR COEA2010110401752

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N752FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0247
- Aircraft time: 8,002 hours, 8,424 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1H7521RX
- Part serial: 7AP74
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 3,238 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 8830 PDX TO MFR:  DURING CLIMB, SMOKE AND ELECTRICAL ODOR APPEARED FROM PILOT SIDE CIRCUIT BREAKER PANEL.  CREW DECLARED AN EMERGENCY AND LANDED IN EUG WITHOUT INCIDENT.  MAINTENANCE INSPECTED CB, SWITCHES, RELAYS & WIRING FOR SIGNS OF BURNING.  NO DISCREPANCIES NOTED.  PERFORMED GROUND RUN OPERATIONAL CHECK WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  FLT 7662 FROM EUG TO PDX PILOT NOTED SIDE WINDOW PILLAR EXTREMELY HOT.  MX REMOVED AND REPLACED BLEED AIR PRESSURE REGULATOR.  PERFORMED GROUND RUN WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
